BibTeX record journals/dcg/Kortenkamp97

download as .bib file

@article{DBLP:journals/dcg/Kortenkamp97,
  author    = {Ulrich Kortenkamp},
  title     = {Every Simplicial Polytope with at Most d + 4 Vertices Is a Quotient
               of a Neighborly Polytope},
  journal   = {Discret. Comput. Geom.},
  volume    = {18},
  number    = {4},
  pages     = {455--462},
  year      = {1997},
  url       = {https://doi.org/10.1007/PL00009328},
  doi       = {10.1007/PL00009328},
  timestamp = {Thu, 12 Mar 2020 17:21:02 +0100},
  biburl    = {https://dblp.org/rec/journals/dcg/Kortenkamp97.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics